# SDR FDEA2018042601118

- Difficulty date: April 25, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 95,880 hours, 36,890 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NDA6392
- Condition: Damaged
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN CARGO DECK LT SIDE, UNDER A BALLMAT AT BS 800, LBL 48 SEAT TRACK LOBE DAMAGED.    REPAIRED THE SEAT TRACK IAW SRM 53-70-00, FIG 1, VOL 1.
